# SDR SWAA2025121640061

- Difficulty date: November 26, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,918 hours, 14,994 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A215617
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR AREA,  21 INCHES INBD OF DEFLECTION CONTROL RIB SUPPORT ANGLE FOR FIXED WING UPPER PANEL JUST OTBD OF NR 6 SPOILER, CRACKED.   REMOVED THE SUPPORT ANGLE IAW SRM 51-40-02, & AIPC 27-62-12-05, ITEM 55.  LOCATED & DRILLED IAW SRM 51-40-05-0G-0. INSTALLED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, AND DWG 115A2512, REV-.
